# SDR UPS98227127

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 344 FROM LBL 25 TO RBL 15.  REMOVED AND REPLACED UPPER CHORD AT FLOOR BEAM IAW SRM 53-10-8.
